# SDR SWIA201540992

- Difficulty date: April 5, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 28,910 hours, 17,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TIED INTO BATTERY PACK 1 INOPERATIVE.  A1 INSP, R & R NR 1 EMERGENCY BATTERY PACK IAW AMM. PN ON AD-2013-1A, SN ON 69293; PN OFF AD-2013-1A, SN OFF 104817.
